# SDR DALA2024101009946

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION WAS FOUND IN TOP SKIN PANEL 2, TRAILING EDGE OVERHANG AREA, LH WING. CORRECTIVE ACTION: REPAIR PER ERA 619900-14. (0598728)
